# SDR AU981182

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 07116066LH
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE TO LEFT WING REAR ATTACHMENT FITTING CONTAINED INTERGRANNULAR CORROSION BETWEEN THE FITTING AND THE CARRY-THROUGH SPAR.   PART TC:  11,194.
